MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405672
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tray spn whit25g3.5 l/b-d/e blue drape experienced foreign matter, contaminated.The following information was provided by the initial reporter: piece of fiber in the syringe.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: two photos along with the physical sample were provided to our quality team for investigation.Through visual inspection of the physical sample, a plastic fiber was observed inside the syringe, verifying the reported incident.A review of the internal manufacturing device records and raw material history files for reported lot 0001517819 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.This syringe is provided by another bd site who has been notified of this incident.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17914634
Report Number1625685-2023-00103
Device Sequence Number6777232
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public(01)00382904056728
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Catalogue Number405672
Device Lot Number0001517819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown